| Model Number |
INFP01 |
| Medical Device Problem Code |
Protective Measures Problem (3015)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/08/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to mmd for evaluation.A dhr review was completed and did not show the currently reported issue.When the device was returned to mmd for investigation, the pump pcb board had failed, causing the load set alarm to fail.The pump was serviced to correct the issue.
Event or Problem Description
The initial reporter stated that the pump did not alarm load set as expected.They stated that it failed to alarm.Mmd did follow up with the initial reporter who stated that that the complaint had occurred during testing and did not affect a patient.No additional information was provided.(b)(4).